Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 147, NWS Denver/Boulder, CO

June 26, 2014Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 26, 2014, 6:33 PM MDT for Weld County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2014, 6:33 PM MDT (00:33 UTC)
Expired
Jun 26, 2014, 7:00 PM MDT
In force
27 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Weld County, CO

The radar

The Cheyenne radar (KCYS), 42 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 3:01 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
3908 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WUUS55 KBOU 270033
SVRBOU
COC123-270100-
/O.NEW.KBOU.SV.W.0147.140627T0033Z-140627T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
633 PM MDT THU JUN 26 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL WELD COUNTY IN NORTHEAST COLORADO...

* UNTIL 700 PM MDT

* AT 633 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  HEREFORD...OR 20 MILES SOUTHEAST OF CHEYENNE...MOVING NORTHEAST AT
  15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HEREFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4088 10446 4088 10447 4100 10461 4100 10404
TIME...MOT...LOC 0033Z 246DEG 13KT 4098 10447 

HAIL...1.00IN
WIND...60MPH

$$

KRIEDERMAN
2 follow-up statements
214 
WWUS55 KBOU 270049
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
649 PM MDT THU JUN 26 2014

COC123-270100-
/O.CON.KBOU.SV.W.0147.000000T0000Z-140627T0100Z/
WELD CO-
649 PM MDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTH CENTRAL WELD COUNTY...

AT 649 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF HEREFORD...OR 22 MILES SOUTHEAST OF CHEYENNE...MOVING NORTHEAST AT
15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HEREFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4094 10447 4100 10449 4100 10404 4094 10425
TIME...MOT...LOC 0049Z 246DEG 13KT 4100 10440 

HAIL...1.00IN
WIND...60MPH

$$

KRIEDERMAN
587 
WWUS55 KBOU 270100
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
700 PM MDT THU JUN 26 2014

COC123-270110-
/O.EXP.KBOU.SV.W.0147.000000T0000Z-140627T0100Z/
WELD CO-
700 PM MDT THU JUN 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WELD COUNTY HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED NORTH OUT OF THE 
AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR NORTHEASTERN COLORADO.

LAT...LON 4094 10447 4100 10449 4100 10404 4094 10425
TIME...MOT...LOC 0059Z 246DEG 13KT 4100 10440 

$$

KRIEDERMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:41 PM MDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 26, 3:41 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
341 PM MDT THU JUN 26 2014

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 340 PM MDT THU JUN 26 2014

NORTHWEST-SOUTHEAST ORIENTED UPPER LEVEL SHORT WAVE IMPULSE IS
MOVING OVER THE CENTRAL AND NORTHERN COLORADO MOUNTAINS AT THE
PRESENT TIME...INITIATING SOME THUNDERSTORMS OVER JEFFERSON COUNTY
AND OTHER SHOWERS OVER GRAND AND JACKSON COUNTIES. AS THIS IMPULSE
CONTINUES TRACKING NORTHEASTWARD...IT SHOULD HELP ORGANIZE SHOWER
ACTIVITY ACROSS THE NORTHEAST PLAINS WHERE BETTER LOW LEVEL
MOISTURE AND SOUTHEASTERLY WINDS ARE PRESENT. SHOULD SEE A BAND OF
ORGANIZED SHOWERS MOVE ACROSS THE NORTHEAST PLAINS THROUGH THE
EVENING HOURS WITH STRONG/SEVERE THUNDERSTORMS POSSIBLE. LATER
TONIGHT...SKIES MAY REMAIN MOSTLY CLOUDY AS HIGH LEVEL MOISTURE
DOWNSTREAM OF AN APPROACHING UPPER TROUGH MOVES OVER THE REGION.

FOR FRIDAY...THE UPPER TROUGH WILL BE CROSSING OVER THE STATE WITH
COOLER TEMPERATURES ALOFT. SHOWER ACTIVITY SHOULD INITIATE OVER
THE MOUNTAINS EARLY IN THE DAY AND THEN SPREAD ONTO THE PLAINS
DURING THE AFTERNOON. INCREASED CLOUD COVER WILL ALSO HELP TO KEEP
TEMPERATURES COOLER THAN TODAY. QUASI-GEOSTROPHIC DIAGNOSTICS
OUTPUT INDICATES THAT THERE IS GOING TO BE MID LEVEL SUBSIDENCE
OVER OUR FORECAST AREA...EVEN AS THE UPPER TROUGH AXIS IS MOVING
OVER. THIS MAY COMPLICATE THE SCENARIO IN THAT SHOWER DEVELOPMENT
WILL BE SUPPRESSED FOR AWHILE. MODEL QPF FIELDS INDICATE THAT
SHOWERS WILL DEVELOP TOMORROW...SO THE FORECAST WILL STICK WITH
SCATTERED POPS ACROSS THE PLAINS THROUGH THE AFTERNOON.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 340 PM MDT THU JUN 26 2014

UPPER TROUGH MOVES ACROSS NORTHEAST PLAINS FRIDAY EVENING WITH THE
BEST MID LEVEL QG ASCENT OVER THE FAR NORTHEAST CORNER. MODELS
SHOW CAPES FROM 250 TO 500 J/KG...HIGHEST ACROSS WASHINGTON
COUNTY. BEST CHANCE FOR STORMS DURING THE EVENING TO BE NORTHEAST
OF THE URBAN CORRIDOR. SHEAR RATHER WEAK...SO SEVERE THREAT
APPEARS LOW OVER THE FAR NORTHEAST CORNER. STORMS TO PRODUCE
MAINLY GUSTY OUTFLOW WINDS AND BRIEF LIGHT RAINFALL. EXCEPTION
WILL BE OVER THE FAR EASTERN PLAINS WHERE A FEW STORMS COULD
PRODUCE HAIL AND BRIEF MODERATE RAIN. UPPER TROUGH SLOW TO MOVE
EAST...BUT MODELS SHOW INCREASING SUBSIDENCE AFTER MIDNIGHT. STILL
THINKING MOST OF THE STORMS WILL HAVE ENDED BY MIDNIGHT EXPECT FAR
NORTHEAST CORNER. ON SATURDAY...FLOW ALOFT BECOMES WESTERN AS
TROUGH MOVES INTO THE CENTRAL PLAINS. AIRMASS TO BECOME DRIER AND
WARMER WITH DOWNSLOPE FLOW DEVELOPING. AIRMASS SLIGHTLY UNSTABLE
BY THE AFTERNOON...BUT DRIER SUBSIDENT AIRMASS WILL HINDER ANY
CHANCES FOR THUNDERSTORMS. TEMPERATURES TO WARM INTO THE MIDDLE
80S ACROSS THE PLAINS. WESTERLY FLOW ALOFT CONTINUES SUNDAY WITH
DRY DOWNSLOPE FLOW. AIRMASS TO CONTINUE TO WARM WITH PERSISTENT
DOWNSLOPE FLOW. HIGHS LOOK TO BE IN THE LOWER AND MID 90S ACROSS
THE PLAINS. HUMIDITY READINGS EXPECTED TO DROP INTO THE LOWER
TEENS MOST LOCATIONS WHICH WILL HELP ELEVATE THE FIRE DANGER. FLOW
ALOFT BECOMES A BIT MORE NORTHWEST MONDAY AS UPPER TROUGH MOVES
INTO THE NORTHERN PLAINS STATES. WEAK COOL FRONT STILL EXPECTED TO
MOVE ACROSS THE PLAINS...WITH HIGHS COOLING INTO THE MID AND UPPER
80S. SOME INCREASE IN MOISTURE ACROSS THE AREA FROM THE
SOUTH...ENOUGH FOR A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS OVER THE HIGHER ELEVATIONS. PLAINS LOOKING A BIT TOO
STABLE FOR ANY STORM DEVELOPMENT.

FOR THE LATER DAYS...TUESDAY THROUGH THURSDAY: NORTHWEST FLOW
ALOFT TO PREVAIL TUESDAY AND WEDNESDAY WITH UPPER TROUGH OVER
NORTHERN PLAINS AND UPPER RIDGE BUILDING OVER THE GREAT BASIN.
MOISTURE TO GRADUALLY INCREASE...WITH A CHANCE OF THUNDERSTORMS
OVER THE MOUNTAINS AND A SLIGHT CHANCE OF STORMS ACROSS THE
PLAINS. TEMPERATURES TO REMAIN COOL WITH HIGHS IN THE LOWER 80S
ACROSS THE PLAINS. BY THURSDAY...BOTH ECMWF AND GFS SHOW UPPER
RIDGE SHIFTING EAST INTO COLORADO WITH THE CENTER NEAR THE FOUR
CORNERS BY THURSDAY AFTERNOON. NORTHWEST FLOW ALOFT CONTINUES
ACROSS COLORADO BUT A BIT WEAKER. AIRMASS LOOKS TO SLOWLY WARM AND
BECOME DRIER...STILL ENOUGH MOISTURE FOR A SLIGHT CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS MOST LOCATIONS. TEMPERATURES
TO REMAIN NEAR SEASONAL VALUES.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON)
ISSUED AT 340 PM MDT THU JUN 26 2014

A FEW HIGH BASED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS
EVENING WITH GUSTY WINDS...BUT NO OTHER IMPACTS ARE EXPECTED
THROUGH TONIGHT. CEILINGS WILL REMAIN ABOVE 6000 FEET AGL
OVERNIGHT AND FRIDAY MORNING. HIGH CEILINGS WILL PERSIST FRIDAY AS
THE UPPER LEVEL TROUGH MOVES OVER. SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE AFTER 12 PM MDT TOMORROW WITH
CEILINGS POSSIBLY DROPPING TO 5000 FEET AGL.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DANKERS
LONG TERM...D-L
AVIATION...DANKERS
Hazardous weather outlook, Jun 26, 11:12 AM MDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1112 AM MDT THU JUN 26 2014

COZ030>051-271715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1112 AM MDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN THIS
AFTERNOON AND EVENING OVER MOST OF THE PLAINS. SOME OF THESE
STORMS COULD BECOME STRONG AND/OR SEVERE TO THE EAST OF A FORT
MORGAN TO LIMON LINE. LARGE HAIL AND HEAVY RAINS WILL BE THE MAIN
THREAT FROM THE THUNDERSTORMS THROUGH THE AFTERNOON AND EVENING.
OVER THE MOUNTAINS...FOOTHILLS AND I-25 CORRIDOR...THE LOW LEVELS
OF THE AIRMASS ARE EXPECTED TO DRY OUT DURING THE DAY...LEADING TO
HIGH-BASED THUNDERSTORMS. THESE STORMS WILL NOT PRODUCE MUCH RAIN
BUT COULD PRODUCE BRIEF GUSTY WINDS TO 45 MPH OR SO.

AN UPPER LEVEL LOW PRESSURE AREA WILL BE APPROACHING THE STATE
LATER TONIGHT. SOME SHOWER AND THUNDERSTORM ACTIVITY MAY PERSIST
INTO THE NIGHT TIME HOURS IN THE HIGH COUNTRY AS THIS SYSTEM
APPROACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE UPPER LEVEL TROUGH WILL PASS ACROSS NORTHERN COLORADO ON
FRIDAY...BRINGING SLIGHTLY COOLER TEMPERATURES AND AN INCREASING
CHANCE OF THUNDERSTORMS TO MUCH OF NORTHEAST COLORADO. A DRIER AND
WARMER WESTERLY FLOW ALOFT WILL THEN RETURN TO THE OUTLOOK AREA
SATURDAY AND SUNDAY. COOLER AIR WILL SPREAD ACROSS THE NORTHEAST
PLAINS MONDAY AS A FRONT MOVES INTO THE REGION. THUNDERSTORMS WILL
AGAIN BE POSSIBLE OVER MOST OF THE FORECAST AREA TUESDAY AND
WEDNESDAY WITH SEASONAL TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT SINCE THE
STRONGEST STORMS WILL BE WELL EAST OF THE I-25 URBAN CORRIDOR.

In the hours before

Special weather statement, Jun 26, 3:37 PM MDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
337 PM MDT THU JUN 26 2014

COZ040-045-262200-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
337 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARAPAHOE...EAST CENTRAL
DENVER AND WESTERN ADAMS COUNTIES UNTIL 400 PM MDT...

AT 337 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WESTERN DENVER INTERNATIONAL AIRPORT...OR 14 MILES NORTHEAST OF
DENVER...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN DENVER...NORTHERN AURORA...NORTHEASTERN COMMERCE CITY...
BRIGHTON...DENVER INTERNATIONAL AIRPORT AND D.I.A. TERMINAL AND
CONCOURSES.

LAT...LON 3974 10476 3989 10488 4000 10457 3979 10434
TIME...MOT...LOC 2137Z 245DEG 37KT 3985 10473

KRIEDERMAN
Local storm report, Jun 26, 3:46 PM MDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT THU JUN 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND GST     3 WSW DENVER INTL AIRPO 39.84N 104.73W
06/26/2014  M58.00 MPH       DENVER             CO   MESONET

&&

CMG
Special weather statement, Jun 26, 4:28 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
428 PM MDT THU JUN 26 2014

COZ041-046-262300-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
428 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELBERT COUNTY UNTIL
500 PM MDT...

AT 427 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG OUTFLOW WINDS
FROM A THUNDERSTORM...4 MILES NORTHEAST OF KIOWA...OR 37 MILES
SOUTHEAST OF DENVER...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KIOWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3940 10455 3955 10439 3932 10412 3916 10440
TIME...MOT...LOC 2227Z 324DEG 11KT 3940 10441

KRIEDERMAN
Special weather statement, Jun 26, 5:11 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
511 PM MDT THU JUN 26 2014

COZ045-262345-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
511 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORGAN AND EASTERN ADAMS
COUNTIES UNTIL 545 PM MDT...

AT 510 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG OUTFLOW WINDS
FROM A THUNDERSTORM NEAR LEADER...OR 32 MILES SOUTHWEST OF FORT
MORGAN...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEADER AND SHAMROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR .

LAT...LON 3975 10371 3974 10417 3992 10420 4001 10372
      4000 10370
TIME...MOT...LOC 2310Z 251DEG 30KT 3984 10407

KRIEDERMAN
Special weather statement, Jun 26, 5:29 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
529 PM MDT THU JUN 26 2014

COZ035-039-040-270000-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
529 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOULDER...
SOUTHWESTERN WELD...BROOMFIELD...NORTHEASTERN GILPIN...NORTHEASTERN
JEFFERSON...NORTHWESTERN DENVER AND NORTHWESTERN ADAMS COUNTIES UNTIL
600 PM MDT...

AT 529 PM MDT...DOPPLER RADAR WAS TRACKING STRONG OUTFLOW WINDS FROM
THUNDERSTORMS OVER NORTHWESTERN NORTHGLENN...OR 11 MILES NORTH OF
DENVER...MOVING EAST AT 45 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE OUT OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
THORNTON...WESTMINSTER...BOULDER...BROOMFIELD...NORTHWESTERN COMMERCE
CITY...NORTHGLENN...BRIGHTON...LAFAYETTE...LOUISVILLE...ERIE...
SUPERIOR...FEDERAL HEIGHTS...SALINA...ELDORADO SPRINGS...CRISMAN...
SUMMERVILLE...WALLSTREET...SUNSHINE AND BARR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR .

LAT...LON 4005 10505 4000 10505 4000 10501 4004 10498
      4004 10496 4000 10496 4000 10476 3980 10484
      3989 10520 3992 10522 3991 10533 3994 10544
      4011 10539
TIME...MOT...LOC 2329Z 269DEG 38KT 3990 10498

KRIEDERMAN
Special weather statement, Jun 26, 5:48 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
548 PM MDT THU JUN 26 2014

COZ044>046-049-270030-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-WASHINGTON COUNTY CO-
MORGAN COUNTY CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
548 PM MDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARAPAHOE...NORTHEASTERN
ELBERT...WESTERN WASHINGTON...SOUTHEASTERN MORGAN...NORTH CENTRAL
LINCOLN AND EASTERN ADAMS COUNTIES UNTIL 630 PM MDT...

AT 546 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
PRODUCING STRONG OUTFLOW WINDS SPREADING EAST AHEAD OF THEM ALONG A
LINE EXTENDING FROM 3 MILES NORTHWEST OF ADENA TO 5 MILES SOUTHEAST
OF DEER TRAIL...AND MOVING NORTHEAST AT 20 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAST CHANCE...TWELVE-MILE CORNER...GARY...COTTONWOOD VALLEY...
LINDON...AGATE...ADENA...WOODROW...SHAMROCK...ADENA SCHOOL AND
WOODLIN SCHOOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR MORGAN AND WASHINGTON COUNTIES.

LAT...LON 4031 10341 3937 10337 3937 10395 4009 10401
TIME...MOT...LOC 2346Z 245DEG 19KT 4005 10394 3958 10395

KRIEDERMAN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:08 PM MDTSevere Thunderstorm WarningBOULogan, Washington37 min
Jun 26, 7:47 PM MDTSevere Thunderstorm WarningBOULogan, Phillips, Washington58 min
Jun 26, 8:00 PM MDTSpecial Weather StatementBOULincoln45 min
Jun 26, 8:46 PM MDTSevere Thunderstorm WarningBOUWashington44 min
Jun 26, 8:54 PM MDTSpecial Weather StatementBOUPhillips, Sedgwick51 min
Jun 27, 11:52 AM MDTSpecial Weather StatementBOULarimer53 min
Jun 27, 12:18 PM MDTAreal Flood AdvisoryBOULarimer87 min
Jun 27, 12:31 PM MDTSevere Thunderstorm WarningBOULincoln44 min
Jun 27, 1:18 PM MDTSpecial Weather StatementBOUBroomfield57 min
Jun 27, 1:22 PM MDTSevere Thunderstorm WarningBOUWeld53 min
Jun 27, 1:50 PM MDTSevere Thunderstorm WarningBOUWeld27 min
Jun 27, 2:09 PM MDTSevere Thunderstorm WarningBOUWeld66 min
Jun 27, 2:30 PM MDTAreal Flood AdvisoryBOUWeld90 min
Jun 27, 2:38 PM MDTSevere Thunderstorm WarningBOUWeld41 min
Jun 27, 2:46 PM MDTAreal Flood AdvisoryBOUWeld119 min
Jun 27, 2:57 PM MDTSevere Thunderstorm WarningBOULincoln48 min
Jun 27, 3:08 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Elbert52 min
Jun 27, 4:00 PM MDTSpecial Weather StatementBOUWashington60 min
Jun 27, 4:22 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington22 min
Jun 27, 4:52 PM MDTSevere Thunderstorm WarningBOUMorgan23 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.